# SDR USAA950093

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817392
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR - 44 - DURING APPROACH FOR LANDING LGA, TRAILING EDGE FLAP INDICATION BETWEEN 1 DEGREE AND 2 DEGREE.  FLIGHT DIVERTED TO EWR WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT FLAP POSITION.  (Z)
